# SDR AALA201509299016

- Difficulty date: September 26, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 52,451 hours, 22,027 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON AFT CARGO COMPARTMENT FLOORBOARD PANEL 151VG IS DELAMINATED.  R & R FLOORBOARD PANEL 151VG IAW AMM 53-42-14.
